VOL. 21 · NO. 1 | March, 2005
 
VIEW ALL ABSTRACTS +
Front Matter
Rev. Mat. Iberoamericana 21 (1), (March, 2005)
No abstract available
Articles
Weike Wang, Chao-Jiang Xu
Rev. Mat. Iberoamericana 21 (1), 1-24, (March, 2005)
KEYWORDS: Shallow water equation, Littlewood-Paley decomposition, global solution, 35Q, 76D
Omegar Calvo, Vicente Muñoz, Francisco Presas
Rev. Mat. Iberoamericana 21 (1), 25-46, (March, 2005)
KEYWORDS: Foliation, symplectic, asymptotically holomorphic, 53D35, 37F75, 53C12
Alfonso Carriazo, Luis M. Fernández, María Belén Hans-Uber
Rev. Mat. Iberoamericana 21 (1), 47-66, (March, 2005)
KEYWORDS: $S$-manifold, slant submanifold, minimal submanifold, smallest dimension, 53C25, 53C40
Kazuya Tachizawa
Rev. Mat. Iberoamericana 21 (1), 67-85, (March, 2005)
KEYWORDS: Sobolev-Lieb-Thirring inequalities, $\varphi$-transform, $A_p$-weights, 26D15, 42B25, 42C15
Rolf Sören Krausshar, John Ryan
Rev. Mat. Iberoamericana 21 (1), 87-110, (March, 2005)
KEYWORDS: Dirac operator, Clifford analysis, cotangent functions, 30G35‎, 42B30, 53C27, 58J32
Montserrat Vela
Rev. Mat. Iberoamericana 21 (1), 111-132, (March, 2005)
KEYWORDS: Galois embedding problems, generalized Clifford algebras, 12F12, 11R32, 11E88
Yahya ould Hamidoune, Alain Plagne
Rev. Mat. Iberoamericana 21 (1), 133-161, (March, 2005)
KEYWORDS: $3k-3$ theorem, multiple set addition, $3k-4$ theorem, structure theory of set addition, Frobenius problem, 11P70, 11B75
Veronica Felli
Rev. Mat. Iberoamericana 21 (1), 163-178, (March, 2005)
KEYWORDS: $H$-surfaces, nonlinear elliptic systems, perturbative methods, 53A10, 35J50, 35B20
Marius Paicu
Rev. Mat. Iberoamericana 21 (1), 179-235, (March, 2005)
KEYWORDS: Navier-Stokes equation, critical spaces, anisotropic viscosity, 35Q30, 76D03, 76D05
M. Fabian, P. Háyek, V. Montesinos, V. Zizler
Rev. Mat. Iberoamericana 21 (1), 237-248, (March, 2005)
KEYWORDS: ‎Banach spaces, weak compactness, Krein's Theorem, 46A50, 46B50
Shahar Nevo, Xuecheng Pang, Lawrence Zalcman
Rev. Mat. Iberoamericana 21 (1), 249-262, (March, 2005)
KEYWORDS: quasinormal families, omitted values, 30D45
Emmanuel Royer, Jie Wu
Rev. Mat. Iberoamericana 21 (1), 263-312, (March, 2005)
KEYWORDS: forme automorphe, carré symétrique, fonction $L$, valeur spéciale, 11F12, 11F25, 11F67, 11M41, 11N36, 11N37
Charles Fefferman
Rev. Mat. Iberoamericana 21 (1), 313-348, (March, 2005)
KEYWORDS: Whitney extension problem, linear operators, 49K24, 52A35
Back to Top